MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11330001
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthineers is currently conducting a comprehensive investigation into the reported event.As the investigation is ongoing, the root cause has not yet been identified.A supplemental report will be provided as soon as additional information becomes available.
 
Event or Problem Description
On november 24, 2025, siemens healthineers was notified of a technical issue involving a somatom x.Cite ct system located in the united states.The customer reported that the system¿s patient table was ¿moving on its own without any buttons being pressed.¿ at this time, there have been no reports of adverse health effects related to this issue.We are submitting this report out of an abundance of caution.
 
Additional Manufacturer Narrative
Siemens has not yet completed the investigation of the reported event.As this event is still under investigation, the root cause has not yet been determined.A supplemental report will be submitted as soon as additional relevant information becomes available.A final report will be provided upon completion of the investigation.

Brand Name
SOMATOM X.CITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key23744101
Report Number3004977335-2025-00141
Device Sequence Number15662250
Product Code JAK
UDI-Device Identifier04056869231044
UDI-Public(01)04056869231044
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K233650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11330001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/30/2026
06/01/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/30/2026
06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown